# SDR DALA2023010500078

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 66,758 hours, 21,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BETWEEN L2/R2 HOUSING BROKEN. CORRECTIVE ACTION: R/R EMERGENCY EXIT LIGHT HOUSING PER B757 AMM 33-51 OPS CHK NORMAL.
